Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 102, NWS Pittsburgh, PA

June 4, 20115 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 4, 2011, 9:58 PM EDT for 5 counties in Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2011, 9:58 PM EDT (01:58 UTC)
Expired
Jun 4, 2011, 10:45 PM EDT
In force
47 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Coshocton County, OH, Guernsey County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 125 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 6:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 567 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
567 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1517 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.1
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WUUS51 KPBZ 050158
SVRPBZ
OHC031-059-119-121-157-050300-
/O.NEW.KPBZ.SV.W.0102.110605T0158Z-110605T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
958 PM EDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NOBLE COUNTY IN EAST CENTRAL OHIO...
  NORTHEASTERN MUSKINGUM COUNTY IN EAST CENTRAL OHIO...
  GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  EASTERN COSHOCTON COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 1100 PM EDT

* AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WEST LAFAYETTE...MOVING SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  COSHOCTON...          BAKERSVILLE...        WEST LAFAYETTE...
  NEWCOMERSTOWN...      PLAINFIELD...         OTSEGO...
  BODEN...              KIMBOLTON...          NEW CONCORD...
  SALT FORK STATE PARK...                     CAMBRIDGE...
  SENECAVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

&&

LAT...LON 3998 8134 3978 8171 4038 8191 4044 8165
TIME...MOT...LOC 0158Z 333DEG 20KT 4032 8177

$$
2 follow-up statements
051 
WWUS51 KPBZ 050236
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1036 PM EDT SAT JUN 4 2011

OHC031-157-050246-
/O.CAN.KPBZ.SV.W.0102.000000T0000Z-110605T0300Z/
COSHOCTON OH-TUSCARAWAS OH-
1036 PM EDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR TUSCARAWAS AND COSHOCTON
COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

LAT...LON 4012 8182 4012 8149 3998 8134 3978 8171
TIME...MOT...LOC 0236Z 318DEG 32KT 3993 8157

$$

OHC059-119-121-050300-
/O.CON.KPBZ.SV.W.0102.000000T0000Z-110605T0300Z/
NOBLE OH-MUSKINGUM OH-GUERNSEY OH-
1036 PM EDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR GUERNSEY...MUSKINGUM AND NOBLE COUNTIES...

AT 1033 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BYESVILLE...MOVING 
SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SALT FORK STATE PARK...                     OLD WASHINGTON...
  NEW CONCORD...        CAMBRIDGE...          BYESVILLE...
  BODEN...              CUMBERLAND...         SENECAVILLE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

LAT...LON 4012 8182 4012 8149 3998 8134 3978 8171
TIME...MOT...LOC 0236Z 318DEG 32KT 3993 8157

$$

WOODRUM
608 
WWUS51 KPBZ 050245
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1045 PM EDT SAT JUN 4 2011

OHC059-119-121-050254-
/O.CAN.KPBZ.SV.W.0102.000000T0000Z-110605T0300Z/
NOBLE OH-MUSKINGUM OH-GUERNSEY OH-
1045 PM EDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR GUERNSEY...MUSKINGUM AND NOBLE
COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

LAT...LON 4012 8182 4012 8149 3998 8134 3978 8171
TIME...MOT...LOC 0244Z 318DEG 32KT 3988 8151

$$

WOODRUM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:18 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 4, 9:18 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
918 PM EDT SAT JUN 4 2011

.SYNOPSIS...
A COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS...SOME
OF WHICH COULD BE SEVERE. RAIN WILL MOVE SOUTH OF THE AREA BY SUNDAY
AFTERNOON...WITH DRY CONDITIONS EXPECTED INTO TUESDAY.

&&

.NEAR TERM /THROUGH SUNDAY/...
UPDATE TO REDUCE POPS IN PA COUNTIES FOR LATER TONIGHT. SEVERE
THUNDERSTORM WATCH REMAIN IN EFFECT FOR MUCH OF THE FORECAST AREA
UNTIL 2AM. GREATEST SEVERE WEATHER THREAT IS IN THE EASTERN OHIO
COUNTIES. CLEARING WILL MOVE IN FROM THE NORTH SUNDAY. HIGH
TEMPERATURES WILL BE SLIGHTLY COOLER ON SUNDAY...BUT WITH NO
STRONG PUSH OF COLD AIR BEHIND THE FRONT...TEMPS SHOULD STILL BE A
COUPLE OF DEGREES BELOW NORMAL.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL DRIFT SOUTHEAST FROM MICHIGAN ACROSS THE EASTERN
GREAT LAKES SUNDAY NIGHT AND REMAIN OVER THE AREA THROUGH MONDAY
NIGHT. ALTHOUGH AN UPPER LEVEL HIGH WILL SIT OVER THE SOUTHEASTERN
UNITED STATES...A SHORTWAVE SHOULD ROTATE ACROSS OHIO TUESDAY. RIGHT
NOW...DO NOT THINK THERE WILL BE ENOUGH DEEP MOISTURE TO TRIGGER
MUCH IN THE WAY OF ORGANIZED PRECIPITATION...BUT SOME ADDITIONAL
CLOUD COVER SHOULD BE PRESENT. TEMPERATURES WILL BE A FEW DEGREES
ABOVE SEASONAL NORMS DURING THE PERIOD.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A WARM PERIOD FOR THE CWA IN THE LONG TERM WITH TEMPERATURES
APPROACHING 90 ON WEDNESDAY. TEMPERATURES WILL BE JUST ABOVE
NORMAL TUESDAY AND THEN SHOULD WARM TO 5 TO 10 DEGREES ABOVE
NORMAL FOR THE LATTER HALF OF NEXT WEEK.

A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY AS LOW
LEVEL MOISTURE INCREASES AND A COUPLE OF SHORTWAVES MOVE OVER THE
TOP OF THE RIDGE.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
A FRONTAL BOUNDARY MOVING SOUTH THROUGH THE AREA THIS EVENING WILL
TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORM BETWEEN 02Z-08Z.
THERE COULD BE A FEW SHOWERS AND THUNDERSTORMS WITH RESTRICTIONS
LINGERING INTO THE MORNING HOURS AT MGW. OTHERWISE...VFR
CONDITIONS ARE EXPECTED THROUGHOUT THE TAF PERIOD.

HIGH PRESSURE WILL BUILD IN LATER SUNDAY AND PROVIDE VFR
CONDITIONS THROUGH THURSDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 4, 6:26 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
626 PM EDT SAT JUN 4 2011

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076-
WVZ001>004-012-021-022-052230-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-
GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
626 PM EDT SAT JUN 4 2011

...SEVERE THUNDERSTORM WATCH 428 IN EFFECT UNTIL 2 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-WVZ023-041-052230-
GARRETT-PRESTON-TUCKER-
626 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007>009-013>016-022-023-052230-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
INDIANA-
626 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 4, 8:37 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
837 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     UHRICHSVILLE            40.39N  81.35W
06/04/2011                   TUSCARAWAS         OH   LAW ENFORCEMENT

            TREES DOWN AND TRANSFORMER FIRE

&&

EVENT NUMBER PBZ1100819

ASMITH
Local storm report, Jun 4, 8:39 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
839 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     STRASBURG               40.59N  81.53W
06/04/2011                   TUSCARAWAS         OH   LAW ENFORCEMENT

            TREES REPORTED DOWN

&&

EVENT NUMBER PBZ1100820

ASMITH
Special weather statement, Jun 4, 9:08 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
908 PM EDT SAT JUN 4 2011

OHZ058-068-069-050200-
GUERNSEY OH-MONROE OH-NOBLE OH-
908 PM EDT SAT JUN 4 2011

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTH CENTRAL
GUERNSEY...NOBLE AND SOUTHWESTERN MONROE COUNTIES...

AT 906 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER WOLF RUN STATE
PARK...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR SARAHSVILLE AROUND 915 PM...CALDWELL AROUND
920 PM...DUDLEY AROUND 930 PM AND HARRIETTSVILLE AROUND 955 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3981 8169 3991 8144 3957 8118 3957 8126
      3960 8127 3958 8128 3959 8139 3962 8142
      3962 8145 3963 8146 3958 8148 3958 8153
Special weather statement, Jun 4, 9:34 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
934 PM EDT SAT JUN 4 2011

OHZ058-059-068-050215-
BELMONT OH-GUERNSEY OH-NOBLE OH-
934 PM EDT SAT JUN 4 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GUERNSEY...NORTHEASTERN
NOBLE AND WESTERN BELMONT COUNTIES...

AT 929 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
LONDONDERRY...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR QUAKER CITY AROUND 950 PM...BARNESVILLE
AROUND 955 PM AND SOMERTON AROUND 1010 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4014 8148 4018 8133 4016 8133 4016 8123
      3987 8100 3986 8112 3986 8113 3987 8131
      3983 8132
Special weather statement, Jun 4, 9:46 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
946 PM EDT SAT JUN 4 2011

OHZ039-040-049-058-050230-
CARROLL OH-GUERNSEY OH-HARRISON OH-TUSCARAWAS OH-
946 PM EDT SAT JUN 4 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GUERNSEY...
NORTHWESTERN HARRISON...SOUTHWESTERN CARROLL AND TUSCARAWAS
COUNTIES...

AT 942 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
STRASBURG...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR STRASBURG AROUND 955 PM...DOVER AROUND 1010
PM...NEW PHILADELPHIA AROUND 1020 PM AND UHRICHSVILLE AROUND 1030 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4051 8166 4061 8167 4063 8166 4064 8165
      4064 8162 4065 8150 4030 8105 4013 8143
      4047 8167
Local storm report, Jun 4, 9:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
958 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     HAIL             WOODSFIELD              39.76N  81.12W
06/04/2011  E0.75 INCH       MONROE             OH   AMATEUR RADIO

&&

EVENT NUMBER PBZ1100821

ASMITH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:07 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Monroe53 min
Jun 4, 8:41 PM EDTSevere Thunderstorm WarningPBZCarroll, Guernsey, Harrison, Tuscarawas64 min
Jun 4, 8:45 PM EDTSevere Thunderstorm WarningPBZBelmont, Coshocton, Guernsey, Harrison, Monroe, Noble and 1 more45 min
Jun 4, 9:08 PM EDTSpecial Weather StatementPBZNoble52 min
Jun 4, 9:27 PM EDTSevere Thunderstorm WarningPBZMonroe, Noble48 min
Jun 4, 9:28 PM EDTTornado WarningPBZCoshocton32 min
Jun 4, 9:34 PM EDTSpecial Weather StatementPBZGuernsey41 min
Jun 4, 9:42 PM EDTTornado WarningPBZCoshocton15 min
Jun 4, 9:46 PM EDTSpecial Weather StatementPBZHarrison, Tuscarawas44 min
Jun 4, 9:51 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum54 min
Jun 4, 10:17 PM EDTSpecial Weather StatementPBZMonroe28 min
Jun 4, 10:46 PM EDTSpecial Weather StatementPBZGuernsey, Muskingum, Noble44 min
Jun 4, 11:25 PM EDTSpecial Weather StatementPBZTuscarawas50 min
Jun 4, 11:47 PM EDTAreal Flood AdvisoryPBZMuskingum3 hr
Jun 5, 12:19 AM EDTFlash Flood WarningPBZMuskingum4 hr
Jun 5, 12:29 AM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Jun 5, 4:15 AM EDTAreal Flood WarningPBZMuskingum4 hr
Jun 5, 4:57 AM EDTSpecial Weather StatementPBZBelmont48 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.